English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the retarded potentials of inhomogeneous ellipsoids and sources of arbitrary shapes in the three-dimensional infinite space

MPS-Authors
/persons/resource/persons75853

Michelitsch,  T. M.
Former Dept. Theory of Mesoscopic Phenomena, Max Planck Institute for Intelligent Systems, Max Planck Society;

/persons/resource/persons76255

Wang,  J.
Former Dept. Materials Synthesis and Microstructure Design, Max Planck Institute for Intelligent Systems, Max Planck Society;

/persons/resource/persons75481

Gao,  H.
Former Dept. Theory of Mesoscopic Phenomena, Max Planck Institute for Intelligent Systems, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Michelitsch, T. M., Wang, J., Gao, H., & Levin, V. M. (2005). On the retarded potentials of inhomogeneous ellipsoids and sources of arbitrary shapes in the three-dimensional infinite space. International Journal of Solids and Structures, 42, 51-67.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0010-2709-8
Abstract
There is no abstract available